Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 14, Pages 823-841

Periodic solutions of nonlinear vibrating beams

1Department of Mathematical Sciences, University of Oulu, P.O. Box 3000, Oulu FIN-90014, Finland
2Laboratory of Applied Mathematics, Ohm Polytechnic Nuremberg, P.O. Box 210320, Nuremberg D-90121, Germany

Received 1 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Berkovits, H. Leinfelder, and V. Mustonen, “Periodic solutions of nonlinear vibrating beams,” Abstract and Applied Analysis, vol. 2003, no. 14, pp. 823-841, 2003.